Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 94, NWS Wakefield, VA

October 2, 2021

NWS Wakefield, VA issued this small craft advisory at Oct 2, 2021, 3:02 AM EDT. It took effect at Oct 2, 2021, 1:59 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2021, 3:02 AM EDT (07:02 UTC)
In effect from
Oct 2, 2021, 1:59 PM EDT
Expired
Oct 3, 2021, 7:47 AM EDT
In force
18 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

116 
WHUS71 KAKQ 020702
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
302 AM EDT Sat Oct 2 2021

ANZ650-652-654-021515-
/O.NEW.KAKQ.SC.Y.0094.211002T2300Z-211003T1400Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
302 AM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EDT SUNDAY...

* WHAT...Southwest winds 10 to 15 kt. Seas 4 to 5 ft.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm, Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm and Coastal waters from Parramore Island 
  to Cape Charles Light VA out 20 nm.

* WHEN...From 7 PM this evening to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

44
9 follow-up statements
452 
WHUS71 KAKQ 021008
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
608 AM EDT Sat Oct 2 2021

ANZ650-652-654-021815-
/O.CON.KAKQ.SC.Y.0094.211002T2300Z-211003T1400Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
608 AM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EDT SUNDAY...

* WHAT...Southwest winds 10 to 15 kt. Seas 4 to 5 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From 7 PM this evening to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
253 
WHUS71 KAKQ 021648
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1248 PM EDT Sat Oct 2 2021

ANZ650-652-654-030100-
/O.CON.KAKQ.SC.Y.0094.211002T2300Z-211003T1400Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
1248 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EDT SUNDAY...

* WHAT...Seas around 5 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...From 7 PM this evening to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
238 
WHUS71 KAKQ 021759
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
159 PM EDT Sat Oct 2 2021

ANZ650-652-654-030200-
/O.EXT.KAKQ.SC.Y.0094.211002T1759Z-211003T1400Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
159 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SUNDAY...

* WHAT...Seas 5 to 6 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...Until 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
965 
WHUS71 KAKQ 021844
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
244 PM EDT Sat Oct 2 2021

ANZ656-658-030245-
/O.EXB.KAKQ.SC.Y.0094.211003T0200Z-211003T1400Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
244 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EDT SUNDAY...

* WHAT...Seas around 5 ft expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 10 PM this evening to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-654-030245-
/O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
244 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WHAT...Seas 5 to 6 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...Until 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
356 
WHUS71 KAKQ 022320
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
720 PM EDT Sat Oct 2 2021

ANZ650-652-654-030730-
/O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
720 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WHAT...Seas 5 to 6 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...Until 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-030730-
/O.CON.KAKQ.SC.Y.0094.211003T0200Z-211003T1400Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
720 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WHAT...Seas around 5 ft expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 10 PM this evening to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
934 
WHUS71 KAKQ 030158
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
958 PM EDT Sat Oct 2 2021

ANZ650-652-654-031000-
/O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
958 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WHAT...Seas 5 to 6 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal waters from Fenwick Island DE to 
  Chincoteague VA out 20 nm and Coastal waters from Chincoteague 
  to Parramore Island VA out 20 nm.

* WHEN...Until 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ656-658-031000-
/O.CON.KAKQ.SC.Y.0094.211003T0200Z-211003T1400Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
958 PM EDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
SUNDAY...

* WHAT...Seas around 5 ft expected.

* WHERE...Coastal Waters from Cape Charles Light to Virginia- 
  North Carolina border out to 20 nm and Coastal waters from NC 
  VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 10 PM this evening to 10 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
378 
WHUS71 KAKQ 030657
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
257 AM EDT Sun Oct 3 2021

ANZ656-658-030800-
/O.CAN.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/
Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
257 AM EDT Sun Oct 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ650-652-031500-
/O.EXT.KAKQ.SC.Y.0094.000000T0000Z-211003T1700Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
257 AM EDT Sun Oct 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kt. Seas 5 to 6 ft.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm and Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ654-031400-
/O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
257 AM EDT Sun Oct 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Southwest winds 10 to 20 kt. Seas around 5 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
278 
WHUS71 KAKQ 031027
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
627 AM EDT Sun Oct 3 2021

ANZ654-031400-
/O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
627 AM EDT Sun Oct 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Southwest winds 10 to 20 kt. Seas 4 to 5 ft.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ650-652-031700-
/O.CON.KAKQ.SC.Y.0094.000000T0000Z-211003T1700Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
627 AM EDT Sun Oct 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 kt. Seas 4 to 5 ft.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm and Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
128 
WHUS71 KAKQ 031147
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
747 AM EDT Sun Oct 3 2021

ANZ654-031300-
/O.CAN.KAKQ.SC.Y.0094.000000T0000Z-211003T1400Z/
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-
747 AM EDT Sun Oct 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

ANZ650-652-031300-
/O.CAN.KAKQ.SC.Y.0094.000000T0000Z-211003T1700Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
747 AM EDT Sun Oct 3 2021

...SMALL CRAFT ADVISORY IS CANCELLED...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 1:32 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Oct 2, 1:32 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
132 AM EDT Sat Oct 2 2021

.SYNOPSIS...
High pressure across the Ohio Valley builds over the region
this evening, then moves offshore over the upcoming weekend.
A frontal system will slowly approach from the west early next
week bringing a period of unsettled conditions.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 940 PM EDT Friday...

The latest surface analysis depicts 1025mb high pressure
centered over the Mid-Atlantic region. Clear this evening with
temperatures ranging from the mid 50s to lower 60s. High
pressure remains centered over the area overnight. Mainly
clear, though some patchy stratus or shallow ground fog is
possible over the SW piedmont counties late tonight/early
Saturday morning. Forecast lows tonight range from the upper
40s far N and NW, mainly lower 50s elsewhere, and mid 50s to
near 60F at the immediate coast.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
As of 325 PM EDT Friday...

High pressure over the area gradually shifts offshore through
the weekend. Meanwhile, low pressure will drop across the Great
lakes into the Ohio Valley, with the associated frontal
boundary pushing closer to the region by later Sunday/Sunday
night.

Ahead of that next system, modest warm air advection will bring
a slightly milder but still pleasant day on Saturday. Forecast
highs right around 80 for much of the area. Axis of sfc high
pressure slides offshore Sat night, with developing return flow
bringing a milder night. Early morning lows Sunday will range
from the low to mid 50s NW to the upper 50s to lower 60s SE.

A bit warmer Sunday as the front inches closer. Clouds increase
across the region, but we still look to remain dry. Highs Sunday
in the low to mid 80s. Clouds and persistent light southerly
breeze should hold temps up a bit more Sunday night, with
overnight lows generally in the lower 60s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 325 PM EDT Friday...

Relatively quiet weather continues into the medium range
forecast period, but a trend towards a cooler and more unsettled
pattern appears apparent for the latter half of the week. 12z/01
Model guidance still shows best forcing and moisture transport
starting well north of the region, from eastern Canada into New
England. The upper ridge axis pivots offshore Sunday into
Monday, out ahead of an upper trough that eventually builds
south across the Ohio Valley to the East Coast. This would
translate to the attendant frontal system remaining north and
west of the area through Monday and at least Tuesday afternoon.
It also places the region in the warm sector to begin the period
on Monday and into Tuesday, with chances for showers each day.
First in pre- frontal showers across the piedmont Mon aftn...and
then with the frontal passage Tue/Tue night. Again, best feed
of moisture remains to the W-NW, so a widespread rain is still
not anticipated during this period.

However, model guidance has trended back towards a solution
that features a strong shortwave dropping out of the Canadian
prairies late Sun-Mon night, digging the upper trough south
across the mid-south. This feature eventually evolves into a
cutoff low over the mid-south by the latter half of next week.
Still appears that the weakening front slowly crosses through
the area Tue night into Wednesday, likely slowing further or
stalling along the lower Mid- Atlantic coast Wed-Fri. From
there onward into late next week, the models are struggling
with handling moisture transport of Gulf/Atlantic moisture,
along with potential sfc low development on the weakening
front/coastal trough. For now, will keep PoPs in the chance
range through the late week period while deterministic models
iron out those details. However, based upon GEFS/EPS/NAEFS
consensus, it does appear likely that late week period will be
characterized by cooler temperatures, persistent clouds and at
least diurnally-driven showers. Temperatures drop back into the
upper 60s to mid 70s inland Thu- Fri, with lows mainly ranging
through the 60s.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
As of 130 AM EDT Saturday...

High pressure will be centered across the region early this
morning and then slides offshore through this afternoon with
primarily VFR conditions prevailing (outside of any patchy fog
this morning). Best chance for any patchy fog/ground fog early
this morning will be primarily at RIC and PHF, do not expect any
visibilities below MVFR. Any patchy fog quickly dissipates
after sunrise. FEW to SCT cumulus develops later this
morning/afternoon at around 4000 to 5000 feet. Calm to very
light winds early this morning, becoming SW later this morning
into the afternoon.

Outlook: High pressure will be centered off the Southeast coast
Saturday night and Sunday with continued dry and VFR
conditions. The next chance of showers arrives Monday afternoon
and continues through midweek.

&&

.MARINE...
As of 325 PM EDT Friday...

Sfc high pressure is centered over western PA this afternoon,
leading to a northerly to northeasterly wind of 5-15 kt. The
center of high pressure is forecasted to move over the southern
Mid- Atlantic tonight, then continue to move southeast and
become centered southeast of Cape Hatteras by Sunday morning. As
the high pressure moves southeast of the area Saturday
night/Sunday morning, south winds will increase. Winds are
expected to be S/SSE around 15 kt Saturday night into Sunday
morning. Winds will turn SW 10-15 kt Sunday as a sfc low
pressure tracks across the Great Lakes and as high pressure
remains southeast of the region. There may be brief gusts up to
20 kt Sunday morning.

Seas will likely begin to increase late Saturday as the swell from
Hurricane Sam approaches the coast. At this time, decided to hold
off on issuing a SCA for seas. Seas are forecasted to briefly reach
5 ft Saturday evening into Sunday night. However, confidence is low
because wave models have been increasing seas too much recently.

Otherwise, marine conditions are expected to remain below SCA
criteria early next week. Wind are anticipated to be SW 5-15 kt.
Conditions will deteriorate by mid-week with a possible coastal low
pressure.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...MAM
NEAR TERM...AJZ/MAM
SHORT TERM...AJB/MAM
LONG TERM...MAM
AVIATION...AJB
MARINE...CP
Hazardous weather outlook, Oct 1, 7:30 PM EDT, 7 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
730 PM EDT Fri Oct 1 2021

MDZ021>024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-022330-
Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford-
Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
730 PM EDT Fri Oct 1 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-022330-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
730 PM EDT Fri Oct 1 2021

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There will be a high rip current risk Saturday due to long period
swells from distant Hurricane Sam.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.